# SDR AWXA200600991

- Difficulty date: May 4, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 59,396 hours, 41,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486130
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5868398 - DURING C19 CHECK DISCOVERED DISBOND AREA AT OUTBOARD END OF THE RT INBOARD MID FLAP TRAILING EDGE WEDGE, LOWER SURFACE FROM WBL 162R TO WBL 175R.  MAINTENANCE REMOVED DAMAGED AREA ON THE RT INBD MID FLAP T/E WEDGE IAW BOEING 737-300 SRM 51-70-10-2R4.  FABRICATED REPLACEMENT CORE AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4.  BONDED FABRICATED REPAIR PARTS TO THE R/H INBD MID FLAP T/E WEDGE FROM WBL 162R TO WBL 175R IAW BOEING 737-300 SRM 51-70-10-2R4.
